# SDR DALA1162880928

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CRACKS WERE FOUND ON FUSELAGE SKIN AT STA Y=373.750 OF 0.046" LENGTH,Y=374.750 OF 0.046" LENGTH, Y=375.250 OF 0.031" LENGTH AND Y=376.0 OF 0.093" LENGTH OF THE FWD CARGO DOOR JAMB UPPER CORNER.  DAMAGED SKIN WAS CUT OUT AND DOUBLERS INSTALLED IAW MD88 SRM 53-05 FIG 105.
